# SDR 2004UALA00639

- Difficulty date: July 3, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 49,089 hours, 26,564 cycles
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 123CH1A
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO OVERHEATED EXHAUST COOLING FAN.  THE EQUIPMENT COOLING LOW FLOW SENSOR FAILED.  REPLACED THE LOW FLOW SENSOR WITH A NEW AND IMPROVED ONE.  PERFORMED EQUIPMENT COOLING EXHAUST SYSTEM TEST.  NO FAULTS NOTED.
